# SDR ASOA2014061910708

- Difficulty date: June 11, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 15,033 hours, 10,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 6441
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY EXIT LIGHT BATTER PACK IS DEAD AND WILL NOT CHARGE.  REMOVED AND REPLACED THE ESPM NR 1 BATTERY RACK IAW AMM 33-51-17-000-801 AND AMM 33-51-17-400-801.  OPS TESTED IAW AMM 33-51-17-710-801. OPS TEST CHECKED GOOD.
